# SDR SWIA2018113045302

- Difficulty date: October 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER CENTER FIXED L/E CHAFED. (C-CHECK) RO: 11/29/2018. BLENDED OUT CHAFFING DAMAGE ON RT AILERON LOWER CENTER FIXED L/E REF SRM 51-12-00.
